# SDR 9617381229

- Difficulty date: August 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N229NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46551
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 96010206
- Condition: Failed
- Location: Lt Te Flap
- Part time: 1,420 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, THE WARNING HORN SOUNDED WITH 15 DEGREE FLAPS, 21 DEGREE TRIM, AND SPEED BRAKES FULL FORWARD.  MAINTENANCE REPLACED THE LEFT OUTBOARD FLAP POSITION TRANSMITTER.
